Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Causes Of Facial Wasting

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

medications that cause facial wasting

I am current on Atripla. I do have facial wasting from previous medication. It Atripla a drug that will not cause Facial Wasting or should I consider switching to another medication?Thanks,Robert
Gerald Pierone, M.D.

Response from Gerald Pierone, M.D.

AIDS Research and Treatment Center of the Treasure Coast
...Atripla is a medication which is least associated with facial lipoatrophy. There is a trend towards improvement of facial wasting when either AZT or d4T is changed to Viread which is one of the nucleosides in Atripla. There are effective... Read more »

What med caused facial waste?

My facial waste is getting started. This may caused by my previous regimen that was 3TC, D4T. ... Read more »

Does Sustiva + Epzicom cause facial wasting?

I just recently switched from Atripla to Sustiva+Epzicom and am concerned about facial wasting. I... Read more »
Articles
Canadian AIDS Treatment Information Exchange

France: Trends in Fat Wasting

...pill called Kivexa) tenofovir + FTC (coformulated into one pill called Truvada) These nukes have not been linked to fat wasting. Still, long-term monitoring of HIV-positive people taking these and other medicines is important in case new... Read more »
The Body's "Ask the Experts" Forums

FAQs About Facial Wasting From The Body's "Ask the Experts" Forums

...| Personal Stories Basics and Prevention When I seroconverted, I lost some weight and experienced visible facial wasting. Is this normal? What can I do to get back to my normal appearance? I've noticed that my eyes are beginning to... Read more »
AIDS InfoNet

Wasting Syndrome

... What Is AIDS Wasting? What Causes AIDS Wasting? How Is Wasting Treated? The Bottom Line What Is AIDS Wasting? AIDS wasting is the involuntary Read more »
Mark King

A Facial Wasting Update

... Hello my friends, There was a lot of interest in my earlier video blog " Treating My Facial Wasting ," so I wanted to give you an update by taking you along on my third visit to Dr. Gerald Pierone . The earlier blog covered Read more »
Connect With Others

HIV/AIDS Lipoatrophy (Facial Wasting)

Posted by bradford, 2 Replies
...HIV/AIDS Lipoatrophy (Facial Wasting) Individuals living with HIV and AIDS may not only have to deal with the threat of illness but the toll of illness. All that Read more »

Wasting Worries

Posted by Anonymous, 1 Reply
...sunken in as well. 2 questions. Is it possible for this to be caused by HIV at 1 year post exposure? What does facial wasting look like? Read more »

wasting

Posted by Anonymous, 1 Reply
...This wasting issue is certainly confusing. Ive just read an answer where the doctor said that d4t and ddi are associated with this problem, Read more »